MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM PRECISION ROUND, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM PRECISION ROUND, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8450009030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event, for bur breakage, was not confirmed as the bur was not returned for evaluation.Without the bur, the root cause cannot be determined.Device not available for return.
 
Event or Problem Description
It was reported that during a minimally invasive spine surgical procedure, the bur broke in the attachment.It was also reported there were a 10 minute delay.It was further reported that no adverse consequences occurred as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The quality investigation is complete.

Brand Name
3.0MM PRECISION ROUND, 13CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8395355
Report Number0001811755-2019-00730
Device Sequence Number1436549
Product Code HBE
UDI-Device Identifier07613327096804
UDI-Public07613327096804
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8450009030
Device Lot Number18065017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2019
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120950C S/N, UNKNOWN; 5407120950C S/N, UNKNOWN